# SDR DALA2015120607413

- Difficulty date: November 25, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 40,986 hours, 5,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND L4 DOOR CONTOUR AFT LOWER CORNER FOUND DENTED.  INSTALLED TEMP DOUBLE AND FILLER REPAIR IAW ER/A 14-541813.  REMOVED TEMP REPAIR AND INSTALL PERMANET REPAIR DOUBLE AND FILLER ER/A 14-541813, SECTION 2.
